| Model Number |
AZURION 7 M12 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the system was not turning on after pressing power button on review module, preventing a full system boot.The device was outside of use at the time of reported event.No harm was reported to philips.Philips has started an investigation of this complaint.
Additional Manufacturer Narrative
Philips has investigated this complaint.The philips remote service engineer (rse) inspected system remotely and confirmed that the system was not starting due to hospitals power supply outage.Upon troubleshooting, the customer checked the system and identified that the main circuit breaker had been turned off.To resolve the issue, the customer restored the power by turning on the main circuit breakers.After which, the system was returned to use in good working order.The codes were updated based on the investigation outcome.